Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Heart attack, on medication, paralysis of left hand and right side of the mouth. Any suggestions?

Hi, my papa got heart attack on 5 th june. His age is 63.He & we unable to recognize it because he seems to be alright. In the morning he had coffee after that he had omitting then became week .Immediately went to local doctor.He has given fluids,that time he came to know that slight pain is there near chest .Dr told me to take ECG then doctor found variations in it. Immediately he have taken him to Vizag ,hospital.After 6 days Dr.has done Angeogram & informed Blocks are there & functioning of heart is not good.Better to go for medication instead of going for surgery . Again on 3rd july ,he had paralysis on left hand & right side of his mouth. I am unable to know now that is his condition . Please suggest me that what to do?
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

As you have said that your dad had heart attack , but you seem to delayed alot for angiography and that has led to heart failure.

Now to check how much is heart function left , go to cardiologist for echo

When heart gets weak after a massive heart attack , Atrial fibrillation is very common , meaning upper part of heart to have tremors , these tremors send blood clot to all of the body including brain , that has led to paralysis in your dad.

To treat A-fib you need to add beta blockers and prevent further paralysis ( CVA)

To improve the functioning of heart discuss with your caardiologist of CRT and stenting of any occluded arteries

The paralysis will improve in next 4-6 weeks , but add a blood thinner and beta blocker

Hope this helps

Take care

Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor